Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Mouth Numbness Tingling Hands And Feet

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A... Read more »

Worried sick? Probably!

Hi there Dr Bob and all the worried wellers!I, like many of your correspondents, am worrying myself... Read more »

Tingling in hands and feet/legs

Before I ask my question, I would like to take the time to praise the services you provide to the... Read more »
Articles
AIDSinfo

An Overview of Invirase (Saquinavir mesylate)

...weakness; headache; mouth sores; nausea; stomach pain; vomiting; trouble sleeping; numbness, pain, or tingling in the hands or feet; rash; unusual tiredness; and warts. Individuals should tell a doctor if these side effects continue or are... Read more »
Test Positive Aware Network

Norvir

...include weakness, stomach pain, upset stomach (nausea, diarrhea, and vomiting), tingling/numbness around the mouth, hands or feet, loss of appetite, taste disturbance, weight loss, headache, dizziness, pancreatitis (see NRTIs), and alcohol... Read more »
AIDS InfoNet

Taking Current Antiretroviral Drugs

... Take with food. High levels of bilirubin. Nausea, headache, rash, stomach pain, vomiting, diarrhea, tingling in hands or feet, and depression. Changes in heart rhythm. Darunavir (Prezista) 6 (300 mg, 2 + 1 ritonavir, twice a day) Take... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness. Some side effects may not be serious and may lessen or disappear with... Read more »
Connect With Others

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after Read more »

scared and alone. Waiting for results

Posted by terriblyscared, 2 Replies
...a lot on the net and waited my 3 months like most places mentioned when i call. Now,(at 3 month mark) i have numb hands and feet, or slight tingling in hands. Bumps at the back of my throat, rotator cuffs hurt, neck hurts, collar bone hurts,... Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
http://poz.com/articles/401_2446.shtml How common is it to get it during 5-6 weeks of exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic... Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html Just read about the gentleman... Read more »